zbMATH — the first resource for mathematics

Almost automorphic solutions for abstract functional differential equations. (English) Zbl 1046.34088
Let \(X\) be a Banach space and let \(B= B((-\infty,0], X)\) be the so-called fading memory space consisting of functions \(\varphi: (-\infty, 0]\to X\) which satisfy some conditions. The authors consider the abstract functional-differential equation (1) \(du(t)/dt= Au(t)+ F(t)u_t+ f(t)\), where \(A\) is the infinitesimal generator of a strongly continuous semigroup of linear operators on \(X\), \(F(t)\) is a bounded linear operator from \(B\) into \(X\) which is periodic in \(t\). Moreover, \(f\in BC(\mathbb{R}, X)\). A result on the existence of almost automorphic solutions of equation (1) is established. It is assumed that the function \(f\) is almost automorphic.

34K30 Functional-differential equations in abstract spaces
Full Text: DOI
[1] Bochner, S., A new approach to almost periodicity, Nat. acad. sci. USA, 48, 2039-2043, (1962) · Zbl 0112.31401
[2] Fink, A.M., Almost periodic differential equations, Lecture notes in math., 377, (1974), Springer Berlin · Zbl 0325.34039
[3] N’Guerekata, G.M., Almost automorphic and almost periodic functions in abstract spaces, (2001), Kluwer Academic/Plenum · Zbl 1001.43001
[4] Hale, J.K.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. ekvac., 21, 11-41, (1978) · Zbl 0383.34055
[5] Henrı́quez, H.R., Periodic solutions of quasi-linear partial functional differential equations with unbounded delay, Funkcial. ekvac., 37, 329-343, (1994) · Zbl 0814.35141
[6] Hino, Y.; Murakami, S., Favard’s property for linear retarded equations with infinite delay, Funkcial. ekvac., 29, 11-17, (1986) · Zbl 0603.34067
[7] Hino, Y.; Murakami, S.; Naito, T., Functional differential equations with infinite delay, Lecture notes in math., 1473, (1991), Springer Berlin
[8] Johnson, R.A., A linear almost periodic equation with an almost automorphic solution, Proc. amer. math. soc., 82, 199-205, (1981) · Zbl 0474.34039
[9] Massera, J.L., The existence of periodic solutions of systems of differential equations, Duke math. J., 17, 457-475, (1952) · Zbl 0038.25002
[10] S. Murakami, T. Naito, V.M. Nguyen, Massera’s theorem for almost periodic solutions of functional differential equations, J. Math. Soc. Japan, in press · Zbl 1070.34093
[11] Shen, W.; Yi, Y., Almost automorphic and almost periodic dynamics in skew-product semiflows, Memoires of the American mathematical society, (1998)
[12] Shin, J.S.; Naito, T., Semi-Fredholm operators and periodic solutions for linear functional differential equations, J. differential equations, 153, 407-441, (1999) · Zbl 0922.34058
[13] Veech, W.A., Almost automorphic functions on groups, Amer. J. math., 87, 719-751, (1965) · Zbl 0137.05803
[14] Veech, W.A., On a theorem of Bochner, Ann. of math., 86, 117-137, (1967) · Zbl 0155.40502
[15] Zaki, M., Almost automorphic solutions of certain abstract differential equations, Ann. mat. pura appl., 101, 91-114, (1974) · Zbl 0304.42028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.